RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SciPost Phys., 2018, Volume 4, Pages 6–30 (Mi spp1)  

Scalar products and norm of Bethe vectors for integrable models based on $U_q(\widehat{\mathfrak{gl}}_n)$

Arthur Hutsalyukab, Andrii Liashykcde, Stanislav Z. Pakuliakaf, Eric Ragoucyg, Nikita A. Slavnovh

a Moscow Institute of Physics and Technology, Dolgoprudny, Moscow reg., Russia
b Fachbereich C Physik, Bergische Universität Wuppertal, 42097 Wuppertal, Germany
c Bogoliubov Institute for Theoretical Physics, NAS of Ukraine, Kiev, Ukraine
d National Research University Higher School of Economics, Faculty of Mathematics, Moscow, Russia
e Skolkovo Institute of Science and Technology, Moscow, Russia
f Laboratory of Theoretical Physics, JINR, Dubna, Moscow reg., Russia
g Laboratoire de Physique Théorique LAPTh, CNRS and USMB, BP 110, 74941 Annecy-le-Vieux Cedex, France
h Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
Contest «Young Russian Mathematics»
Centre National de la Recherche Scientifique F14-2017
Russian Foundation for Basic Research 16-01-00562-a
The work of A.L. has been funded by Russian Academic Excellence Project 5-100, by Young Russian Mathematics award and by joint NASU-CNRS project F14-2017. The work of S.P. was supported in part by the RFBR grant 16-01-00562-a.


DOI: https://doi.org/10.21468/SciPostPhys.4.1.006


Bibliographic databases:

ArXiv: 1711.03867
Language:

Linking options:
  • http://mi.mathnet.ru/eng/spp1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019